# SDR UIEA201812282948

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,032 hours, 15,701 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU INOP.  FOUND LOOSE CONNECTOR AT FLOW SENSING MODULE, SECURED PLUG, OPS CHECK OK. IAW AMM 49-11-00.
